# SDR SWIA200110512

- Difficulty date: December 31, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Aircraft: N213SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120277
- Aircraft time: 23,972 hours, 31,699 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Annunciator
- Part number: 3471001001
- Part serial: 0010
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 910 hours, 817 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

OUTBOARD FLAP DISAGREEMENT UPON FLAP RETRACTION IN THE AIR, RESET USING QRH.  OPERATES NORMALLY ON THE GROUND.  REMOVED AND REPLACED FLAP ANNUNCIATOR UNIT IAW MM 27-50-00.  CLEARED FAULTS.  OPS CHECK GOOD AT THIS TIME.
